zbMATH — the first resource for mathematics

Examples
Geometry Search for the term Geometry in any field. Queries are case-independent.
Funct* Wildcard queries are specified by * (e.g. functions, functorial, etc.). Otherwise the search is exact.
"Topological group" Phrases (multi-words) should be set in "straight quotation marks".
au: Bourbaki & ti: Algebra Search for author and title. The and-operator & is default and can be omitted.
Chebyshev | Tschebyscheff The or-operator | allows to search for Chebyshev or Tschebyscheff.
"Quasi* map*" py: 1989 The resulting documents have publication year 1989.
so: Eur* J* Mat* Soc* cc: 14 Search for publications in a particular source with a Mathematics Subject Classification code (cc) in 14.
"Partial diff* eq*" ! elliptic The not-operator ! eliminates all results containing the word elliptic.
dt: b & au: Hilbert The document type is set to books; alternatively: j for journal articles, a for book articles.
py: 2000-2015 cc: (94A | 11T) Number ranges are accepted. Terms can be grouped within (parentheses).
la: chinese Find documents in a given language. ISO 639-1 language codes can also be used.

Operators
a & b logic and
a | b logic or
!ab logic not
abc* right wildcard
"ab c" phrase
(ab c) parentheses
Fields
any anywhere an internal document identifier
au author, editor ai internal author identifier
ti title la language
so source ab review, abstract
py publication year rv reviewer
cc MSC code ut uncontrolled term
dt document type (j: journal article; b: book; a: book article)
On a class of weakly regular singular two point boundary value problems. I. (English) Zbl 0853.34026
The author considers a class of singular two-point boundary value problems $- (p(x)y')' = p(x)$ $f(x,y)$, $0 < x \le b$, $y(0) = A$, $y(b) = B$. Applying a monotone iterative method directly to the singular problem, combined with an eigenfunction expansion, the author establishes an existence -- uniqueness result.

MSC:
34B15Nonlinear boundary value problems for ODE
34B24Sturm-Liouville theory
34A45Theoretical approximation of solutions of ODE
34L10Eigenfunctions, eigenfunction expansions, completeness of eigenfunctions (ODE)
WorldCat.org
Full Text: DOI
References:
[1] Chawla, M.M.; Katti, C.P.: Finite difference methods and their convergence for a class of singular two point boundary value problems. Num. math 39, 341-350 (1982) · Zbl 0489.65055
[2] Chawla, M.M.; Katti, C.P.: A uniform mesh finite difference method for a class of singular two point boundary value problems. SIAM J. Numer. analysis 22, No. 3, 561-565 (1985) · Zbl 0578.65085
[3] Chawla, M.M.: A fourth-order finite difference method based on uniform mesh for a class of singular two point boundary value problems. J. comp. Appl. math. 17, 359-364 (1987) · Zbl 0614.65087
[4] Ciarlet, P.G.; Natterer, F.; Varga, R.S.: Numerical methods of higher-order accuracy for singular nonlinear boundary value problems. Num. math. 15, 87-99 (1970) · Zbl 0211.19103
[5] Iyengar, S.R.K.; Jain, P.: Spline finite difference methods for singular two point boundary value problems. Num. math. 50, 363-376 (1987) · Zbl 0642.65062
[6] Jain, M.K.: Fourth order difference method for the general second order singular boundary value problem with spherical symmetry. J. math. Phys. sci. 23, No. 3, 269-273 (1989) · Zbl 0681.65056
[7] Jamet, P.: On the convergence of finite-difference approximations to one dimensional singular boundary value problems. Num. math. 14, 355-378 (1970) · Zbl 0179.22103
[8] Sakai, M.; Usmani, R.A.: Non polynomial splines and weakly singular two point boundary value problems. Bit 28, 867-876 (1988) · Zbl 0665.65067
[9] Sakai, M.; Usmani, R.A.: An application of chawla’s identity to a different scheme for singular problems. Bit 29, 566-568 (1989) · Zbl 0705.65059
[10] Lees, M.: Discrete methods for nonlinear two point boundary value problems. Numerical solutions of partial differential equations, 59-72 (1966)
[11] Titchmarsh, E.C.: Eigenfunction expansions part I. (1962) · Zbl 0099.05201